Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN HEART JOURNAL (IHJ)   SUMMER 2011 , Volume 12 , Number 2; Page(s) 46 To 48.
 
Paper: 

BLUE COLOR VISION AS A RARE SIGN OF DIGITALIS TOXICITY

 
 
Author(s):  ALIZADEHASL AZIN*, SADEGHPOUR ANITA, MIRINAZHAD MOUSSA
 
* ECHOCARDIOGRAPHY DEPARTMENT, SHAHEED RAJAEI CARDIOVASCULAR, MEDICAL AND RESEARCH CENTER
 
Abstract: 

We report a 73-year-old woman who had taken an amount of 0.25 mg/day of digoxin for an unknown period of time because of chronic congestive heart failure and chronic atrial fibrillation. She was admitted due to nausea, vomiting, abdominal pain, atrial fibrillation with a slow ventricular rate and with a short corrected Q-T interval in an electrocardiogram of 345 milliseconds, high serum digoxin level of 4.2 nmol/L, and interestingly color vision disturbances: blue colored vision. After discontinuation of the digitalis treatment, all signs of digitalis toxicity, including blue color vision, disappeared within five days.

 
Keyword(s): DIGITALIS TOXICITY, COLOR VISION DISTURBANCE
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

ALIZADEHASL, A., & SADEGHPOUR, A., & MIRINAZHAD, M. (2011). BLUE COLOR VISION AS A RARE SIGN OF DIGITALIS TOXICITY. IRANIAN HEART JOURNAL (IHJ), 12(2), 46-48. https://www.sid.ir/en/journal/ViewPaper.aspx?id=276607



Vancouver: Copy

ALIZADEHASL AZIN, SADEGHPOUR ANITA, MIRINAZHAD MOUSSA. BLUE COLOR VISION AS A RARE SIGN OF DIGITALIS TOXICITY. IRANIAN HEART JOURNAL (IHJ). 2011 [cited 2021July26];12(2):46-48. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276607



IEEE: Copy

ALIZADEHASL, A., SADEGHPOUR, A., MIRINAZHAD, M., 2011. BLUE COLOR VISION AS A RARE SIGN OF DIGITALIS TOXICITY. IRANIAN HEART JOURNAL (IHJ), [online] 12(2), pp.46-48. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=276607.



 
  pdf-File
Yearly Visit 50
 
 
Latest on Blog
Enter SID Blog